# SDR ASOA201001111

- Difficulty date: August 11, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIPS AT FS 280, RBL 9.0 ARE CRACKED.  REPLACEMENT OF SUPPORT CLIP AT FS 280, RBL 9.0 IAW REO 601R-53-11-926, REV B.
